Sari la conținut
Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)

Price:

102,56 lei


Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)

https://nutricity.ro/shop/brswizt2bqpbe2qz-alka-seltzer-original-effervescent-tablets-with-aspirin-12-count-pack-of-3-176454 https://nutricity.ro/web/image/product.template/176454/image_1920?unique=e281a8d

Stock Expiry Date*: 01-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Original formula antacid, providing trusted, effective, effervescent relief for over 74 years

102,56 lei 102.56 RON 102,56 lei Taxe incluse

Not Available For Sale

(2,85 lei / Units)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Componente incluse
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Numele articolului Nype
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Antiacide
Componente incluse Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Ingrediente Sodium Bicarbonate., Active Ingredient (in each tablet): Buffered Aspirin 325 mg (NSAID). Inactive Ingredients: Anhydrous Citric Acid
Utilizări specifice pentru produs Stomac deranjat, Arsuri la stomac, Acid indigestion with headache, body aches
Ingrediente active Anhydrous citric acid, Aspirin (NSAID), Sodium bicarbonate (heat-treated)
Denumire model Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Numele articolului Nype Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Marca Alka- Seltzer
Număr de unități 36 Număr
Formular element Comprimat
Greutate element 1.9 Ounces
Beneficii de produs Relief aciditate
Numărul de elemente 3
Forma de dozaj Comprimate
Producătorul Bayer
Tip de produs Antiacide
UPC 016500040194
Numărul de identificare comercială globală 10016500040191
Numele tipului de pachet Blister
Numele mărcii Alka-Seltzer
Descrierea intervalului de vârstă Adulţi
Tipul containerului Flacon
Numărul părții producătorului 000442
Număr model 000442
Dimensiuni elemente 1.91 x 1.5 x 3.19 inches
Utilizarea ţintă a părţii corpului Stomac
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWIZT2BQPBE2QZ
Categorie
Asistenţa medicală , Over-the-counter medicamente , Digestia şi greaţa , Antiacide
Barcode
016500040194
Tags

 

Alka-Seltzer Plus has a wide range of products that rush cold fighting ingridients plus a powerful pain reliever to relieve your worst cold symptoms.

Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details

Important information

Safety Information

Use only as directed. Do not exceed recommended use. Keep out of reach of children. Consult a healthcare professional before use if you are pregnant, nursing, taking medication, or have a medical condition. Stop use and consult a healthcare professional if unusual reactions occur.

Ingredients

Active Ingredient (in each tablet): Buffered Aspirin 325 mg (NSAID). Inactive Ingredients: Anhydrous Citric Acid, Sodium Bicarbonate.

Directions

Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and children 12 years and over: take 2 tablets every 4 hours as needed, or as directed by a healthcare professional. Adults 60 years and over: do not exceed 4 tablets in 24 hours. Adults under 60 years: do not exceed 8 tablets in 24 hours. Children under 12 years: consult a healthcare professional before use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.91 x 1.5 x 3.19 inches; 1.9 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.